Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
17, 5’10, 120
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg a day
What condition was being treated with the drug?
Male pattern baldness
For how long did you take the drug (weeks/months/years)?
A month and a half
How old were you, and WHEN (date) did you start the drug?
17, September 8 2019
How old were you when you quit, and WHEN (date) did you quit?
17, October 21 2019
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
A few days before quitting so a little over a month
What side effects did you experience that have yet to resolve since discontinuation?
Low libido, erectile dysfunction
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Never took a blood test
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I foolishly convinced my parents to let me take the drug after having it prescribed. I felt decent for a while but then started to have lower libido and struggles to get an erection. I also started to feel tenderness in my nipples so I quit cold turkey a little over two weeks ago. Everything went back to normal a few days after, great erections, high libido, no pains. However about 5 days ago I got a random short period of blurriness and confusion. I brushed it off, but it kept coming back everyday, with each day the length increasing. I started to feel a bit of general fogginess but nothing awful. Yesterday it was so bad I had to leave school. I felt fine for a while until I decided to masturbate. I realized I had purple veins but brushed it off. After ejaculating, my penis hurt and has felt numb since. I also had a panic attack soon after. I felt foggy and dumb, my head was throbbing, and my muscles felt weak. I woke up with a slight headache this morning and the same symptoms. Do I have PFS or is this my body adjusting? I read that sides can take months to go away, but I only had lower libido and possible gyno when I quit. I’ve read that there’s a 2 week period of good health before a crash, which was just like my time frame.
I’m scared that I ruined my life at just 17. Any advice would help.